# SDR HEEA084330

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,688 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 407370721105
- Condition: Sticking
- Location: Pax Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT SEAT, SEAT BELT INERTIA REEL STICKING.
